Skip to content

Research at St Andrews

Substitution-closed pattern classes

Research output: Contribution to journalArticlepeer-review

Author(s)

M.D. Atkinson, Nik Ruskuc, R Smith

School/Research organisations

Abstract

The substitution closure of a pattern class is the class of all permutations obtained by repeated substitution. The principal pattern classes (those defined by a single restriction) whose substitution closure can be defined by a finite number of restrictions are classied by listing them as a set of explicit families.
Close

Details

Original languageEnglish
Pages (from-to)317-340
JournalJournal of Combinatorial Theory, Series A
Volume118
Issue number2
Early online date30 Oct 2010
DOIs
Publication statusPublished - Feb 2011

    Research areas

  • Permutation, Pattern class, Substitution, Basis

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. On separability properties in direct products of semigroups

    O'Reilly, G. A., Quick, M. & Ruskuc, N., 27 May 2021, In: Monatshefte für Mathematik. First Online, 21 p.

    Research output: Contribution to journalArticlepeer-review

  2. Congruences on infinite partition and partial Brauer monoids

    East, J. & Ruskuc, N., 9 May 2021, (Accepted/In press) In: Moscow Mathematical Journal.

    Research output: Contribution to journalArticlepeer-review

  3. Atomicity and well quasi-order for consecutive orderings on words and permutations

    McDevitt, M. & Ruskuc, N., 2021, In: SIAM Journal on Discrete Mathematics. 35, 1, p. 495–520

    Research output: Contribution to journalArticlepeer-review

  4. Coherency and constructions for monoids

    Dandan, Y., Gould, V., Hartmann, M., Ruskuc, N. & Zenab, R-E., Dec 2020, In: Quarterly Journal of Mathematics. 71, 4, p. 1461-1488 28 p.

    Research output: Contribution to journalArticlepeer-review

  5. Congruence lattices of ideals in categories and (partial) semigroups

    East, J. & Ruskuc, N., 25 May 2020, (Accepted/In press) In: Memoirs of the American Mathematical Society. 0, p. 2-108

    Research output: Contribution to journalArticlepeer-review

Related by journal

  1. Lifting tropical self intersections

    Len, Y. & Satriano, M., Feb 2020, In: Journal of Combinatorial Theory, Series A. 170, 21 p., 105138.

    Research output: Contribution to journalArticlepeer-review

  2. Enumeration of idempotents in diagram semigroups and algebras

    Dolinka, I., East, J., Evangelou, A., FitzGerald, D., Ham, N., Hyde, J. & Loughlin, N., Apr 2015, In: Journal of Combinatorial Theory, Series A. 131, p. 119-152 34 p.

    Research output: Contribution to journalArticlepeer-review

  3. Bounds on the number of small Latin subsquares

    Browning, J., Cameron, P. J. & Wanless, I., May 2014, In: Journal of Combinatorial Theory, Series A. 124, p. 41-56

    Research output: Contribution to journalArticlepeer-review

  4. Combinatorial representations

    Cameron, P. J., Gadouleau, M. & Riis, S., 2013, In: Journal of Combinatorial Theory, Series A. 120, 3, p. 671-682

    Research output: Contribution to journalArticlepeer-review

ID: 5162321

Top